Advertisement

Ukrainian Mathematical Journal

, Volume 27, Issue 2, pp 117–124 | Cite as

Asymptotic properties of the coefficients of Dirichlet series representing entire functions

  • B. V. Vinnitskii
  • M. N. Sheremeta
Article

Keywords

Entire Function Asymptotic Property Dirichlet Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. F. Ritt, “On certain points in the theory of Dirichlet series,” Am. J. Math.,50, 73–83 (1928).Google Scholar
  2. 2.
    K. Sugimura, “Ubertragung einiger Satze aus der Theorie der ganzen Funktionen auf Dirichletsche Reihen,” Math. Zeitschr.,29, 264–277 (1929).Google Scholar
  3. 3.
    Yu. Chia-Yung, “Sur les droites de Borel de certaines functions entieres,” Ann. École Norm.,68, 65–104 (1951).Google Scholar
  4. 4.
    A. G. Azpeitia, “A remark on the Ritt order of entire functions defined by Dirichlet series,” Proc. Am. Math. Soc.,12, 722–723 (1961).Google Scholar
  5. 5.
    F. I. Geche, “A remark concerning formulas for the linear order of entire functions with Dirichletseries representations,” UMZh, No. 5 (1964).Google Scholar
  6. 6.
    Q. I. Rahman, “On the lower order of entire functions defined by Dirichlet series,” Quart. J. Math., Oxford, Ser.,7, 96–99 (1956).Google Scholar
  7. 7.
    A. R. Reddy, “On entire Dirichlet series of infinite order. I,” Rev. Math. Hisp.-Amer.,27, 120–131 (1967).Google Scholar
  8. 8.
    A. R. Reddy, “On entire Dirichlet series of infinite order. II,” Rev. Math. Hisp.-Amer.,29, 215–231 (1969).Google Scholar
  9. 9.
    S. Mandelbrojt, Dirichlet Series, Rice Inst. Pamphlet,31, No. 4 (1944).Google Scholar
  10. 10.
    C. T. Rajagopal and A. R. Reddy, “A note on entire functions represented by Dirichlet series,” Ann. Polon. Math.,17, 199–208 (1965).Google Scholar
  11. 11.
    B. Ya. Levin, The Distribution of Zeros of Entire Functions [in Russian], Gostekhizdat, Moscow (1957).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • B. V. Vinnitskii
    • 1
  • M. N. Sheremeta
    • 1
  1. 1.Drogobychskii Pedagogical InstituteUSSR

Personalised recommendations